# SDR AALA20120421008

- Difficulty date: April 4, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 55,330 hours, 26,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR JAMB- WEB TAB CRACKED AFT SIDE OF DOOR JAMB STATION 208 LONGERON 11 LEFT.  INSTALLED REPAIR STRAP PER AARD 53-10-33-11.
